# SDR DALA2023051003669

- Difficulty date: November 12, 2022
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 72,381 hours, 33,813 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 #2 ENGINE PYLON AFT MOUNT INBD SIDE DAMAGED. CORRECTIVE ACTION: COMPLIED WITH ERA 603758-14. (2492432)
